Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A unified approach for Littlewood-Paley decomposition of abstract Besov spaces


Author: Azita Mayeli
Journal: Proc. Amer. Math. Soc. 144 (2016), 1021-1028
MSC (2010): Primary 43X46; Secondary 41xxx
Published electronically: November 20, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We apply spectral theoretic methods to obtain a Littlewood-Paley decomposition of abstract inhomogeneous Besov spaces in terms of ``smooth'' and ``bandlimited'' functions. Well-known decompositions in several contexts are shown as special examples and are unified under the spectral theoretic approach.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 43X46, 41xxx

Retrieve articles in all journals with MSC (2010): 43X46, 41xxx


Additional Information

Azita Mayeli
Affiliation: Department of Mathematics and Computer Sciences, City University of New York, Queensborough, Bayside, 222-05 56th Avenue, New York, New York 11364
Email: amayeli@qcc.cuny.edu

DOI: https://doi.org/10.1090/proc/12485
Keywords: Inhomogeneous Besov space, Paley-Wiener space, Littlewood-Paley decomposition
Received by editor(s): February 7, 2014
Published electronically: November 20, 2015
Additional Notes: The research was supported by The Professional Staff Congress-City University of New York Grant.
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2015 American Mathematical Society